# SDR CALA2022080501957

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 757510013
- Condition: Cracked
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: LW ADAPTER PLUG HAS A CRACKED ANGLE.  TRANSCRIBED FROM HAECO GSO NRC# 9282883 REPAIRED LW ADAPTER PLUG UPPER ATTACH ANGLE PER UAL EC/RA 5730-0 3543.  HAECO GSO MECH V900579, INSP QC004
